A concept of synchronicity associated with convex functions in linear spaces and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2010) A concept of synchronicity associated with convex functions in linear spaces and applications. Bulletin of the Australian Mathematical Society, 82 (2). pp. 328-339. ISSN 0004-9727

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7396
DOI https://doi.org/10.1017/S0004972710000341
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID19735. convex functions, Gâteaux derivatives, norms, semi-inner products, synchronous sequences, Čebyšev inequality, inequalities, linear spaces
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login